BibTeX record journals/fss/ChenFXW08

download as .bib file

@article{DBLP:journals/fss/ChenFXW08,
  author    = {Minghao Chen and
               Yongqiang Fu and
               Xiaoping Xue and
               Congxin Wu},
  title     = {Two-point boundary value problems of undamped uncertain dynamical
               systems},
  journal   = {Fuzzy Sets and Systems},
  volume    = {159},
  number    = {16},
  pages     = {2077--2089},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.fss.2008.03.006},
  doi       = {10.1016/j.fss.2008.03.006},
  timestamp = {Sun, 28 May 2017 13:17:53 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/ChenFXW08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier